Kunal Dutta
Title
Cited by
Cited by
Year
New lower bounds for the independence number of sparse graphs and hypergraphs
K Dutta, D Mubayi, CR Subramanian
SIAM Journal on Discrete Mathematics 26 (3), 1134-1147, 2012
162012
A simple proof of optimal epsilon nets
NH Mustafa, K Dutta, A Ghosh
Combinatorica, 1-9, 2017
122017
Two proofs for shallow packings
K Dutta, E Ezra, A Ghosh
Discrete & Computational Geometry 56 (4), 910-939, 2016
112016
Degenerations and orbits in finite abelian groups
K Dutta, A Prasad
Journal of Combinatorial Theory, Series A 118 (6), 1685-1694, 2011
112011
Combinatorics of finite abelian groups and Weil representations
K Dutta, A Prasad
Pacific Journal of Mathematics 275 (2), 295-324, 2015
92015
On Induced Paths, Holes and Trees in Random Graphs
K Dutta, CR Subramanian
2018 Proceedings of the Fifteenth Workshop on Analytic Algorithmics and …, 2018
82018
To cite this version
N Mustafa, K Dutta, A Ghosh
8*
Shallow packings, semialgebraic set systems, Macbeath regions and polynomial partitioning
K Dutta, A Ghosh, B Jartoux, N Mustafa
33rd International Symposium on Computational Geometry (SoCG 2017), 2017
72017
Counting independent sets in hypergraphs
J Cooper, K Dutta, D Mubayi
Combinatorics, Probability and Computing 23 (4), 539-550, 2014
72014
(1, j)-set problem in graphs
A Bishnu, K Dutta, A Ghosh, S Paul
Discrete Mathematics 339 (10), 2515-2525, 2016
42016
Induced acyclic subgraphs in random digraphs: Improved bounds
K Dutta, CR Subramanian
21st International Meeting on Probabilistic, Combinatorial, and Asymptotic …, 2010
42010
Kernelization of the subset general position problem in geometry
JD Boissonnat, K Dutta, A Ghosh, S Kolay
LIPIcs-Leibniz International Proceedings in Informatics 83, 2017
32017
Improved bounds on induced acyclic subgraphs in random digraphs
K Dutta, CR Subramanian
SIAM Journal on Discrete Mathematics 30 (3), 1848-1865, 2016
22016
Induced Acyclic Tournaments in Random Digraphs: Sharp Concentration, Thresholds and Algorithms
K Dutta, CR Subramanian
Discussiones Mathematicae Graph Theory 34 (3), 467-495, 2014
22014
Degeneration and orbits of tuples and subgroups in an abelian group
W Calvert, K Dutta, A Prasad
Journal of Group Theory 16 (2), 221-233, 2013
22013
On induced acyclic subgraphs in sparse random digraphs
K Dutta, CR Subramanian
Electronic Notes in Discrete Mathematics 38, 319-324, 2011
22011
Largest induced acyclic tournament in random digraphs: A 2-point concentration
K Dutta, CR Subramanian
Latin American Symposium on Theoretical Informatics, 627-637, 2010
22010
Delaunay triangulation of a random sample of a good sample has linear size
JD Boissonnat, O Devillers, K Dutta, M Glisse
12017
Size sensitive packing number for Hamming cube and its consequences
K Dutta, A Ghosh
arXiv preprint arXiv:1412.3922, 2014
12014
-set problem in graphs
A Bishnu, K Dutta, A Ghosh, S Paul
arXiv preprint arXiv:1410.3091, 2014
12014
The system can't perform the operation now. Try again later.
Articles 1–20